# SDR HEEA955105

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting Assy
- Part number: 206033433101
- Condition: Defective
- Location: Step
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED FITTINGS WITH ONE BUSHING, P/N 22H006-16-29-16 AND CLIP SPRING P/N 206-033-421-101 MISSING FROM FITTINGS.
